C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 3F SL MBPLUS (3CG, GUARDIVA, PROBE COVER); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that they had a damaged introducer in a picc kit and were unable to use.The end of the peel away sheath, where the gray and white meet, is damaged.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged introducer needle is confirmed.The returned sample is a 3.5f microintroducer.A microscopic observation revealed the edges of the distal tip of the sheath were buckled and plastically deformed in multiple locations.No splits are tearing was observed in the sheath material.No damage was observed on the distal tip of the dilator.The location and shape of the damage observed on the sheath tip and dilator as well as the usage residue observed on and within the returned sample suggest the microintroducer was damaged during use.Possible contributing factors include insertion angle, excessive force, and patient anatomy.This complaint will be recorded for future trending and monitoring purposes.